# SDR HALA0800215

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,670 hours, 16,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION SECTION 45 AT LBL 88.5, SEAT TRACKS, STA 1031, MAX DEPTH BLENDED WAS 0.010".  BLENDED IAW SRM 51-10-02.  ALL BLEND OUTS WITHIN SRM 53-00-52 LIMITS.
